# SDR SIMA20130313006

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 24,243 hours, 20,921 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0268A
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 14,403 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3373 DURING CRUISE FLIGHT AT 29000 FT GOT "PTRIM BACKUP INOP" WARNING ON EICAS.  COMPLIED WITH CHECKLIST "TRANSFERRED TO NRWC 658-DFW-01173".  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED HORIZONTAL STABILIZER ACTUATOR AS PER AMM 27-40-02.  OPS CHECK GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
